MathSciNet Relay Station
MathSciNet bibliographic data
MR2347266 (2008h:53062) 53C22 (53C35 53C50 53D25)
Salvai, Marcos On the geometry of the space of oriented lines of the hyperbolic space. Glasg. Math. J. 49 (2007), no. 2, 357–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement